# SDR 2007UALA00263

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,616 hours, 19,270 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY LIGHT AT DOOR L-4 INOPERATIVE.     FOUND BULB INOPERATIVE.REPLACED BULB AND OPS CHECK GOOD.
